| Model Number |
N/A |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Codes |
Deformity/ Disfigurement (2360); Joint Dislocation (2374); Tissue Breakdown (2681)
| Date of Event |
10/24/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that approximately two years post-implantation the patient was revised due to a dislocation.A new liner was placed.Attempts have been made and no further information has been provided.
Additional Manufacturer Narrative
(b)(4).D6: implant date: 2021.G2: foreign: australia.Multiple mdr reports were filed for this event, please see associated reports: 0001822565 - 2023 -03158.The customer has indicated that the product will not be returned to zimmer biomet for investigation as its location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Additional Manufacturer Narrative
(b)(4).No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing.Medical records were not provided.A definitive root cause cannot be determined.This complaint cannot be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further information is available at the time of this report.